# SDR DL733011903

- Difficulty date: December 7, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N303WA
- Make and model: Boeing 737347
- Aircraft serial: 23183
- Aircraft time: 46,817 hours, 32,470 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SPAR DAMAGED AT THE CUTOUT FOR THE EXHAUST GATE ACTUATOR ROD. DAMAGE CAUSED BY INSTALLATION OF INCORRECT ARM THAT MADE THE ROD TOO HIGH AND BOLT ATTACHING ROD TO ARM CONTACT THE SPAR.
